# SDR DXTA2021080246190

- Difficulty date: August 1, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 12,531 hours, 8,356 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LINE: HYDRAULIC PRESSURE LOW L-R AMBER CAS  BOTH EMERGENCY GEAR BLOWDOWN AND EMERGENCY BRAKING APPLIED.   PERFORMED MULTIPLE GEAR SWINGS WITH THE HYDRAULIC MULE. DURING INITIAL SWINGS FOUND THE CYCLE TO TAKE MORE THAN 125 WITH 3100 PSI IN THE SYSTEM.CONTINUED TO CYCLE THE GEAR UNITL THE GEAR WAS WITHIN THE ALOTTED TIME OF 85 +/-1S. GOT SWINGS TO BE APPORX 6.6 SECONDS ON EXTENSION WITH 7.74S ON RETRACTION. DOWNJACKED AIRCRAFT AND RELOCATED AIRCRAFT TO BLAST FENCE. STARTED THE ENGINES AND FOUND NO DEFECTS UPON POWER UP. CYCLED ALL HYDRAULICALLY POWERED ITEMS AND FOUND THE RESERVOIR TO BE UNDER THE MIN. SERVICED THE RESERVOIR TO PROPER LEVEL AND NO FURTHER DEFECTS NOTED.ALL MX CW IN REF TO CE-680
AMM 32-30-00 AND 12-12-02.
